본문 바로가기
HOME> 저널/프로시딩 > 저널/프로시딩 검색상세

저널/프로시딩 상세정보

권호별목차 / 소장처보기

H : 소장처정보

T : 목차정보

Journal of the Korean Mathematical Society = 대한수학회...Journal of the Korean Mathematical Society = 대한수학회지 26건

  1. [국내논문]   A RELATIVE NAIELSEN COINCIDENCE NUMBER FOR THE COMPLEMENT, I   피인용횟수: 1

    Lee, Seoung-Ho
    Journal of the Korean Mathematical Society = 대한수학회지 v.33 no.4 ,pp. 709 - 716 , 1996 , 0304-9914 ,

    초록

    Nielsen coincidence theory is concerned with the determinatin of a lower bound of the minimal number MC[f,g] of coincidence points for all maps in the homotopy class of a given map (f,g) : X $\to$ Y. The Nielsen Nielsen number $N_R(f,g)$ (similar to [9]) is introduced in [3], which is a lower bound for the number of coincidence points in the relative homotopy class of (f,g) and $N_R(f,g) \geq N(f,g)$ .

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  2. [국내논문]   AN INVERSE HOMOGENEOUS INTERPOLATION PROBLEM FOR V-ORTHOGONAL RATIONAL MATRIX FUNCTIONS  

    Kim, Jeon-Gook
    Journal of the Korean Mathematical Society = 대한수학회지 v.33 no.4 ,pp. 717 - 734 , 1996 , 0304-9914 ,

    초록

    For a scalar rational function, the spectral data consisting of zeros and poles with their respective multiplicities uniquely determines the function up to a nonzero multiplicative factor. But due to the richness of the spectral structure of a rational matrix function, reconstruction of a rational matrix function from a given spectral data is not that simple.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  3. [국내논문]   ON PROJECTIVE REPRESENTATIONS OF A FINITE GROUP AND ITS SUBGROUPS II  

    Park, Seung-Ahn ; Park, Eun-Mi
    Journal of the Korean Mathematical Society = 대한수학회지 v.33 no.4 ,pp. 735 - 745 , 1996 , 0304-9914 ,

    초록

    This is the sequel to our paper "On projective representations of a group and its subgroups I" [4]. In Section 4[4] we proved some global properties on regularity condition. The purpose of this paper is to study local properties, that is, we shall ask how the regularity condition on subgroups is related to that on group. Throughout the paper we use the same notations as in [4].as in [4].

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  4. [국내논문]   GENERAL LOCAL COHOMOLOGY MODULES AND COMPLEXES OF MODULES OF GENERALIZED FRACTIONS  

    Chung, Sang-Cho
    Journal of the Korean Mathematical Society = 대한수학회지 v.33 no.4 ,pp. 747 - 761 , 1996 , 0304-9914 ,

    초록

    Thoughout this paper, R will be a commutative ring (with non-zero identity) and M will denote an R-module.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  5. [국내논문]   ON A MARTINGALE PROBLEM AND A RELAXED CONTROL PROBLEM W.R.T. SDE  

    Cho, Nhan-Sook
    Journal of the Korean Mathematical Society = 대한수학회지 v.33 no.4 ,pp. 777 - 791 , 1996 , 0304-9914 ,

    초록

    Let $S(R^d)$ be the Schwartz space of infinitely differentiable functions on $R^d$ which vanish at $\infty$ and $S'(R^d)$ be its dual space. The theory of stochastic differential equations(SDEs) governing processes that takes values in the dual of countably Hilbertian nuclear space such as $S'(R^d)$ studied by many authors(e.g [M],[KM]). Let M be a martingale measure defined by Walsh[W], then M can be considered as a $S'(R^d)$ -valued process in a certain condition i.e. M has a version of $S'(R^d)$ -valued martingale process. (See [W] for detailed discussion)

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  6. [국내논문]   OPTIMAL BIVARIATE BONFERRONI-TYPE INQUALITIES VIA TAKING AVERAGE  

    Lee, Min-Young
    Journal of the Korean Mathematical Society = 대한수학회지 v.33 no.4 ,pp. 793 - 799 , 1996 , 0304-9914 ,

    초록

    Let $A_1, A_2, \cdots, A_m$ be a sequence of events on a given probability space and let $X_m(A)$ be the number of those A's which occur.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  7. [국내논문]   THE INVARIANCE PRINCIPLE FOR LINEARLY POSITIVE QUADRANT DEPENDENT RANDOM FIELDS  

    Kim, Tae-Sung ; Seo, Hye-Young
    Journal of the Korean Mathematical Society = 대한수학회지 v.33 no.4 ,pp. 801 - 811 , 1996 , 0304-9914 ,

    초록

    Let $Z^d$ denote the set of all d-tuples of integers $(d \geq 1, a positive integer)$ . The points in $Z^d$ will be denoted by $\underline{m},\underline{n}$ , etc., or sometime, when necessary, more explicitly by $(m_1, m_2, \cdots, m_d)$ , $(n_1, n_2, \cdots, n_d)$ etc. $Z^d$ is partially ordered by stipulating $\underline{m} \underline{ for each i, $1 \leq i \leq d$ .

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  8. [국내논문]   ON INFERIOR LIMITS FOR THE INCREMENTS OF GAUSSIAN PROCESSES  

    Park, Yong-Kab ; Kang, Shin-Min ; Cho, Yeol-Je
    Journal of the Korean Mathematical Society = 대한수학회지 v.33 no.4 ,pp. 813 - 822 , 1996 , 0304-9914 ,

    초록

    Let ${W(t); 0 \leq t be a standard Wiener process on a probability space $(\Omega, \Im , P)$ .

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  9. [국내논문]   DIRICHLET FORMS AND DIFFUSION PROCESSES RELATED TO QUANTUM UNBOUNDED SPIN SYSTEMS  

    Lim, Hye-Young ; Park, Yong-Moon ; Yoo, Hyun-Jae
    Journal of the Korean Mathematical Society = 대한수학회지 v.33 no.4 ,pp. 823 - 855 , 1996 , 0304-9914 ,

    초록

    We study Dirichlet forms and the associated diffusion processes for the Gibbs measures related to the quantum unbounded spin systems (lattice boson systems) interacting via superstable and regular potentials. This work is a continuation of the author's previous study on the classical systems [LPY] to the quantum cases. In [LPY], we constructed Dirichlet forms and the associated diffusion processes for the Gibbs measures of classical unbounded spin systems. Furthermore, we also showed the essential self-adjointness of the Dirichlet operator and the log-Sobolev inequality for any Gibbs measure under appropriate conditions on the potentials. In this atudy we try to extend the results of the classical systems to the quantum cases. Because of some technical difficulties, we are only able to construct a Dirichlet form and the associated diffusion process for any Gibbs measure of the quantum systems. We utilize the general scheme of the previous work on the theory in infinite dimensional spaces [AH-K1-2, AKR, AR1-2, Kus, MR, Ro, Sch] and the ideas we employed in our study of the calssical systems ]LPY].

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  10. [국내논문]   PROTTER'S CONJUGATE BOUNDARY VALUE PROBLEMS FOR TWO DIMENSIONAL WAVE EQIATION   피인용횟수: 1

    Jeon, Jong-Duek ; Khe, Kan-Cher ; Park, Ji-Hyun ; Jeon, Yong-Hee ; Park, Jong-Bae
    Journal of the Korean Mathematical Society = 대한수학회지 v.33 no.4 ,pp. 857 - 863 , 1996 , 0304-9914 ,

    초록

    In 1954 M. H. Protter [1] formulated the following boundary value problem as an analogue of the plane Darboux problem.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지

논문관련 이미지